# SDR FDEA200903100880

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R/H STA 1229, X= -70 CENTER WING UPPER PANEL FOUND CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-127463: WINGS, CENTER WING UPPER AUXILIARY FUEL TANK SKIN CORROSION, REPAIR.
